Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Use of Oxy Elite Pro

I started taking oxy elite pro and I get very cold ? is that normal ?
Asked On : Fri, 25 Mar 2011
Answers:  1 Views:  1213
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
welcome to HealthcareMagic
Oxyelite pro is a product used for fat reduction and it contains few herbs and few chemicals for that as it is marketed.Normally the people who use it do not have any complaints and even if they have it is of burning sensation in body that is what the people using it say.As for the cold sensation it should not be due to oxyelite but if you feel it is due to oxyelite please stop using it and see if the complaint of coldness is gone it can be due to oxyelite and then you should not use it.
Answered: Thu, 21 Jul 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor